MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Additional information for section h10 related report numbers: 3005094123-2026-00113.
 
Event or Problem Description
The customer reported falsely elevated alinity i prolactin results for a 62-year-old male patient.The following data was provided: (b)(6) 2025, sid (b)(6): initial result (lot 72165ud00, (b)(6) = 1980.092 ng/ml, repeat with 1:10 dilution (b)(6) = 3083.830 ng/ml, repeat with no dilution (b)(6) = 3230.905 ng/ml.(b)(6) 2025, sid (b)(6): initial result (lot 75050ud00, (b)(6) = 2225.910 ng/ml, repeat (b)(6) = 3468.409 ng/ml, repeat with 1:10 dilution (b)(6) = 3229.661 ng/ml.(b)(6) 2026, sid (b)(6): initial result = 3092.7 ng/ml.No impact to patient management was reported.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24547899
Report Number3005094123-2026-00111
Device Sequence Number12184620
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public(01)00380740121570(17)260326(10)75050UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Catalogue Number07P66-20
Device Lot Number75050UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU,03R65-01, (B)(6); ALNTY I PROCESSING MODU,03R65-01, (B)(6); ALNTY I PROLACTIN 200T, 07P66-20, 72165UD00; ALNTY I PROLACTIN 200T, 07P66-20, 77504UD00
Patient Age62 YR
Patient SexMale